U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Excessive sweating weight gain fatigue

A female asked:
Dr. David Houghton
Specializes in Internal Medicine and Pediatrics
Nonspecific symptoms: These are pretty nonspecific symptoms that can be present in healthy people. But heart failure would be one problem that could cause all 3. Pretty unl... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 24-year-old member asked:
Dr. Brad Eilerman
Endocrinology 20 years experience
Endocrinologist: See an endocrinologist. Rapid weight gain, sweating, and acne may represent an adrenal problem among other hormonal conditions.
A 30-year-old female asked:
Dr. David Sneid
Endocrinology 41 years experience
Unlikely: Excessive sweating can be seen with an overactive thyroid, but associated with other signs/symptons. Weight gain is more common w/hypothyroidism, agai... Read More
Dr. Saurabh Lodha
Dermatology 13 years experience
Hypothyroidism : Yes. It would be a good idea to see your primary care physician and have a routine thyroid screening. It is a simple blood test. There are many sym... Read More
A 23-year-old female asked:
Dr. Vicki Levine
Dermatology 41 years experience
See dietitian: Possibly a dietitian can help you lose weight. Botox can be used for excess sweating.
A member asked:
Dr. Jessica Langenhan
Psychiatry 16 years experience
Possible side effect: Based on the symptoms you are experiencing, this might not be a good medication combination for you. Individuals can differ in terms of what medicatio... Read More
A 34-year-old female asked:
Dr. Matthew Kozminski
Neurology 16 years experience
Endocrine: May be an endocrine issue: thyroid problem, pituitary tumor, polycystic ovarian syndrome etc. Ask your doctor to run a few blood tests to help figur... Read More
A 23-year-old female asked:
Dr. Rachel Chastanet
Bariatrics 34 years experience
Med Side Effect?: This sounds concerning, and I recommend that you see your doctor soon. Some of these symptoms could be medication side effects from your Adderall, (d... Read More
A 33-year-old female asked:
Dr. Donald Alves
Emergency Medicine 24 years experience
No, see Dr: It is a mixed picture, which means there is more information to be obtained from the history prior to a thorough exam and likely some blood/urine test... Read More
A 51-year-old female asked:
Dr. Romanth Waghmarae
Pain Management 39 years experience
Multiple issues: All of what you have cannot be explained in a few sentences. You have a multitude of symptoms and probably have many different issues - please go see ... Read More
A 29-year-old female asked:
Dr. Amandeep Kaur
Family Medicine 10 years experience
Multiple symptoms: It’s good that labs that were checked are normal although it is important to know what exactly was done. Did you have an EKG done? Do you think anxiet... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership